# SDR DALA2023102708861

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 58,722 hours, 24,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 3R DOOR WAS DISARMED BUT SLIDE LIGHT STILL SHOWS ARMED. CORRECTIVE ACTION: MEL 25-66-05, REMOVED DEBRIS AND CLEANED SENSORS.INDICATION NORMAL. (4269182)
